# SDR MASA200700498

- Difficulty date: August 10, 2007
- Submitted: January 7, 2008
- Operation: Air carrier
- Aircraft: N910FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15010
- Aircraft time: 10,132 hours, 7,659 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Landing Gear
- Condition: Malfunctioned
- Location: Nose
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ASH 2779 MEM-PHX RETURNED TO FIELD BECAUSE THE NOSE LANDING GEAR WOULD NOT RETRACT.  MX DIS-ASSEMBLED AND RE-ASSEMBLED GEAR, RESERVICED AND OPS CHECKED GOOD.
